# SDR AWXA200700654

- Difficulty date: April 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3560
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION BULGE ON FUSELAGE SKIN, BS 1380, S29R.  REPAIRED FUSELAGE SKIN, BS 1380, S29R IAW AWA ER 19-5361-07141-SS2.
